Alert archive / Ohio / River Flood Warnings in 2011

River Flood Warning 39, NWS Pittsburgh, PA

April 21, 2011Guernsey County, Ohio

NWS Pittsburgh, PA issued this river flood warning at Apr 21, 2011, 6:13 AM EDT for Guernsey County, Ohio. It took effect at Apr 22, 2011, 4:00 AM EDT. It was in force for 22 min.

The area

The counties it named.

The facts

Issued
Apr 21, 2011, 6:13 AM EDT (10:13 UTC)
In effect from
Apr 22, 2011, 4:00 AM EDT
Expired
Apr 22, 2011, 4:22 AM EDT
In force
22 min
Issued by
NWS Pittsburgh, PA
Flood severity
Minor

County Guernsey County, OH

The radar

The Pittsburgh radar (KPBZ), 121 km from the middle of the area, began a volume at 10:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wills Creek at Cambridge (CDIO1). The gauge peaked at 15.42 ft at Apr 21, 2011, 1:00 PM EDT.

actionminormoderate101504/2104/2204/23
Action stage
10.8 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03142000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

908 
WGUS41 KPBZ 211013
FLWPBZ
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
613 AM EDT THU APR 21 2011

...THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO... 

  WILLS CREEK AT CAMBRIDGE AFFECTING GUERNSEY COUNTY
 
.  THE HEAVY RAINS OVER THE PAST 48 HOURS HAVE CAUSED SIGNIFICANT 
RUNOFF THAT IS CREATING RISES ON WILLS CREEK. AT 5AM...THE STAGE ON 
WILLS CREEK AT CAMBRIDGE WAS 15.3 FEET AND SLOWLY RISING. MINOR 
FLOODING IS OCCURRING. WILLS CREEK IS FORECAST TO CREST AT 15.4 FEET 
LATER THIS MORNING AND IS FORECAST TO FALL BACK BELOW FLOOD STAGE 
EARLY FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER
DEVELOPMENTS. 

&&

OHC059-211813-
/O.NEW.KPBZ.FL.W.0039.110421T1013Z-110422T0800Z/
/CDIO1.1.ER.110421T0506Z.110421T1200Z.110422T0128Z.NO/
613 AM EDT THU APR 21 2011

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WILLS CREEK AT CAMBRIDGE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  5:00 AM THURSDAY THE STAGE WAS 15.3 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.4 FEET BY THIS
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 16.0 FEET...BASEMENT FLOODING BEGINS THROUGH FLOOR 
  DRAINS AND OTHER SEWER CONNECTIONS. LOCAL INTERRUPTIONS IN SANITARY
  SERVICE MAY OCCUR ALONG GORDON'S RUN FROM 3RD STREET TO 6TH STREET.

$$
4 follow-up statements
446 
WGUS81 KPBZ 211459
FLSPBZ
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PITTSBURGH PA
1059 AM EDT THU APR 21 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...
 
  WILLS CREEK AT CAMBRIDGE AFFECTING GUERNSEY COUNTY 
 
.  THE HEAVY RAINS OVER THE PAST 48 HOURS HAVE CAUSED SIGNIFICANT 
RUNOFF CREATING RISES ON WILLS CREEK. AT 10AM...THE STAGE ON WILLS 
CREEK AT CAMBRIDGE WAS 15.4 FEET AND STEADY. MINOR FLOODING IS 
OCCURRING. WILLS CREEK IS FORECAST TO SLOWLY FALL BACK BELOW 
FLOOD STAGE EARLY FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER
DEVELOPMENTS. 

&&

OHC059-212259-
/O.EXT.KPBZ.FL.W.0039.000000T0000Z-110422T1400Z/
/CDIO1.1.ER.110421T0506Z.110421T1800Z.110422T0800Z.NO/
1059 AM EDT THU APR 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE WILLS CREEK AT CAMBRIDGE.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM THURSDAY THE STAGE WAS 15.4 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL WILL SLOWLY FALL OVER THE NEXT 24 HOURS AND
  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING.
* IMPACT...AT 16.0 FEET...BASEMENT FLOODING BEGINS THROUGH FLOOR 
  DRAINS AND OTHER SEWER CONNECTIONS. LOCAL INTERRUPTIONS IN SANITARY
  SERVICE MAY OCCUR ALONG GORDON'S RUN FROM 3RD STREET TO 6TH STREET.

$$
026 
WGUS81 KPBZ 212032
FLSPBZ
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PITTSBURGH PA
432 PM EDT THU APR 21 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO..
  WILLS CREEK AT CAMBRIDGE AFFECTING GUERNSEY COUNTY 
  MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY 
 
.  MINOR FLOODING WILL CONTINUE TONIGHT FOR WILLS CREEK AT CAMBRIDGE
   AND THE MUSKINGUM RIVER AT COSHOCTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER
DEVELOPMENTS. 

&&

OHC059-220432-
/O.CON.KPBZ.FL.W.0039.000000T0000Z-110422T1400Z/
/CDIO1.1.ER.110421T0506Z.110421T1500Z.110422T0800Z.NO/
432 PM EDT THU APR 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE WILLS CREEK AT CAMBRIDGE.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  4:00 PM THURSDAY THE STAGE WAS 15.3 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER SHOULD FALL BELOW FLOOD STAGE LATE TONIGHT.
* IMPACT...AT 17.0 FEET...WATER OVERFLOWS WILLS CREEK VALLEY ROAD TO A
  DEPTH OF 2 FEET. WATER REACHES A DEPTH OF 1 FOOT ON NORTH EIGHTH 
  STREET.

$$

OHC031-220432-
/O.CON.KPBZ.FL.W.0038.000000T0000Z-110422T1700Z/
/CSHO1.1.ER.110420T1820Z.110422T0000Z.110422T1100Z.NO/
432 PM EDT THU APR 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE MUSKINGUM RIVER AT COSHOCTON.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  4:00 PM THURSDAY THE STAGE WAS 15.2 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.5 FEET BY THIS
  EVENING. THE RIVER SHOULD FALL BELOW FLOOD STAGE FRIDAY MORNING.
* IMPACT...AT 16.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE LAKE PARK 
  AREA ALONG THE WALHONDING RIVER AND BEGINS BACKWATER FLOODING ALONG
  MILL CREEK NORTH OF LAKE PARK AND ALONG ROUTE 83. FLOOD WATERS WILL
  BEGIN TO ENTER YARDS IN LOW-LYING AREAS ALONG COUNTY ROUTE 1A.

$$
747 
WGUS81 KPBZ 220243
FLSPBZ
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PITTSBURGH PA
1043 PM EDT THU APR 21 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO..
  WILLS CREEK AT CAMBRIDGE AFFECTING GUERNSEY COUNTY 
  MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY 
 
.  MINOR FLOODING WILL CONTINUE OVERNIGHT FOR WILLS CREEK AT CAMBRIDGE
   AND THE MUSKINGUM RIVER AT COSHOCTON.  HEAVY RAIN IN THE FORECAST
   FOR THE WEEKEND MAY CAUSE THESE LOCATIONS TO FLOOD AGAIN SATURDAY
   AND SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER
DEVELOPMENTS. 

&&

OHC059-221043-
/O.CON.KPBZ.FL.W.0039.000000T0000Z-110422T1400Z/
/CDIO1.1.ER.110421T0506Z.110421T1800Z.110422T0900Z.NO/
1043 PM EDT THU APR 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE WILLS CREEK AT CAMBRIDGE.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 PM THURSDAY THE STAGE WAS 15.1 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING.
* IMPACT...AT 19.0 FEET...FLOOD WATERS BEGIN AFFECTING APARTMENTS 
  ALONG WILLS CREEK VALLEY ROAD.. SOUTHGATE PARKWAY BEGINS TO FLOOD 
  NEAR WOODLAWN AVENUE.

$$

OHC031-221043-
/O.CON.KPBZ.FL.W.0038.000000T0000Z-110422T1700Z/
/CSHO1.1.ER.110420T1820Z.110422T0000Z.110422T1100Z.NO/
1043 PM EDT THU APR 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE MUSKINGUM RIVER AT COSHOCTON.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 PM THURSDAY THE STAGE WAS 15.1 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING.
* IMPACT...AT 18.0 FEET...MODERATE FLOODING OCCURS ALONG COUNTY ROUTE 
  1A AND LOWER AREAS ALONG ROUTE 16 SOUTH. WIDESPREAD FLOODING OCCURS
  FROM THE LAKE PARK AREA SOUTH TO NEAR THE INTERSECTION OF ROUTES 83
  AND 36. HOMES AROUND NORTH WATER STREET IN COSHOCTON FLOODS.

$$
467 
WGUS81 KPBZ 220822
FLSPBZ
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PITTSBURGH PA
422 AM EDT FRI APR 22 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...
 
  WILLS CREEK AT CAMBRIDGE AFFECTING GUERNSEY COUNTY
 
.  INSERT BASIS SECTION HERE...LEAVE LEADING PERIOD AT START OF FIRST
LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER
DEVELOPMENTS. 

&&

OHC059-220852-
/O.CAN.KPBZ.FL.W.0039.110422T0800Z-110422T0900Z/
/CDIO1.1.ER.110421T0506Z.110424T1800Z.110422T0800Z.NO/
422 AM EDT FRI APR 22 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE WILLS CREEK AT CAMBRIDGE.
* AT  4:00 AM FRIDAY THE STAGE WAS 14.6 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 19.0 FEET BY SUNDAY EARLY AFTERNOON. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY LATE TUESDAY MORNING.
* IMPACT...AT 19.0 FEET...FLOOD WATERS BEGIN AFFECTING APARTMENTS 
  ALONG WILLS CREEK VALLEY ROAD.. SOUTHGATE PARKWAY BEGINS TO FLOOD 
  NEAR WOODLAWN AVENUE.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this river flood warning went out at Apr 21, 2:09 AM EDT, 4 hours 4 minutes earlier.

Area forecast discussion, Apr 21, 2:09 AM EDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
209 AM EDT THU APR 21 2011

.SYNOPSIS...
HIGH PRESSURE WILL PROVIDE DRY AND COOL CONDITIONS TODAY. RAIN
WILL RETURN EARLY FRIDAY AND CONTINUE THROUGHOUT THE WEEKEND.

&&

.NEAR TERM /THROUGH TODAY/...
WEATHER QUESTION TODAY IS HOW MUCH CLOUD COVER WILL DISSIPATE.
CURRENTLY SC DECK IS COVERING THE ENTIRE REGION, WITH HIGHER
CIRRUS CLOUDS RIDING OVER TOP OF THE DECK. THESE HIGH CLOUDS ARE
THE BLOW-OFF FROM THE DECAYING MCS WHICH IS MOVING THROUGH THE
CAROLINAS. THE OTHER MITIGATING FACTOR IS THAT THE UPPER OHIO
VALLEY WILL BE UNDER CAA THROUGH THE ENTIRE DAY, WITH A STRONG NW
FLOW IN THE MID LEVELS. CURRENT MODELS ARE SHOWING THAT DRYING IN
THE LOWER LEVELS WILL CONTINUE THROUGHOUT THE ENTIRE DAY WITH SFC
TDS FALLING INTO THE MID 20S BY LATE AFTERNOON. LATEST HRRR CIG
FORECAST SHOWS THE LOWER CLOUDS DISSIPATING THIS MORNING AND THE
CI DECK SHIFTING TO THE SE AS THE COMPLEX MOVES OUT TO SEA. FOR
THE FORECAST, WILL GO WITH A DECREASE IN CLOUDS THIS MORNING AND
THEN PS DURING THE AFTERNOON. THE APRIL SUN WILL KEEP THE T-TD
SPREAD ENOUGH SO THAT SC WILL NOT REFORM, BUT IT SHOULD BE ENOUGH
TO DEVELOP SOME CU IN THE NW FLOW ALOFT. TEMPS WILL BE TRICKY AS
WELL AS THE SUN THIS TIME OF THE YEAR IS STRONG ENOUGH TO PUSH SFC
TEMPS UP, EVEN WITH BKN CLOUD COVER. WILL STICK CLOSE TO 00Z
MAV/21Z SREF NUMBERS.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY/...
THE NEXT SYSTEM WILL APPROACH THE AREA TONIGHT, WITH A FRONTAL
BOUNDARY DRAPED ACROSS THE MID/UPPER OHIO VALLEY FRIDAY THROUGH
SATURDAY. MODELS VARY ON HOW FAR NORTH TO PUSH THE BOUNDARY, BUT
ARE IN RELATIVE AGREEMENT PUSHING SIGNIFICANT MOISTURE ACROSS THE
REGION. WILL STICK CLOSE TO PREVIOUS FORECAST NUMBERS WITH CHC
POPS LATE TONIGHT, AND CATEGORICAL POPS FRIDAY AND FRIDAY
NIGHT. MODELS CONTINUE TO SHOW A STABLE ATMOSPHERE UNTIL SAT, SO
WILL LEAVE OUT MENTION OF TSTMS UNTIL SAT. THIS WILL NEED TO BE
CLOSELY LOOKED AT IN FUTURE FORECASTS AS ELEVATED CONVECTION IS A
POSSIBILITY.
&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
FRONT WILL HOLD UP ACROSS THE FORECAST AREA FOR MUCH OF THE EXTENDED
PERIOD. A CHANCE OF SHOWERS WILL REMAIN IN THE FORECAST ALL THE WAY
FROM SATURDAY NIGHT THROUGH MONDAY NIGHT...WITH THUNDERSTORMS ALSO
POSSIBLE DURING THE AFTERNOON AND EVENING. THE FRONT SHOULD FINALLY
DISSIPATE TUESDAY...ALLOWING FOR A BRIEF DRY PERIOD. LOW PRESSURE
DEVELOPING IN THE CENTRAL PLAINS SHOULD THEN BRING A COLD FRONT ON
WEDNESDAY...REINTRODUCING POPS. WITH THE FRONT LYING MAINLY ACROSS
THE NORTHERN COUNTIES...THIS SHOULD KEEP SOUTHERLY FLOW AND ABOVE
NORMAL TEMPERATURES AT MOST LOCATIONS.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
STRONG PRESSURE GRADIENT CONTINUES ACROSS REGION AS SURFACE HIGH
OVER ILLINOIS BUILDS EAST. MVFR STRATUS WILL HAVE A FEW BREAKS BUT
WILL HAVE A TOUGH TIME BREAKING OUT IN NORTHWEST FLOW INTO EARLY
MORNING. DRIER AIR SHOULD BE ABLE TO MIX OUT STRATUS FOR A TIME
LATER THIS MORNING BUT WITH COLD ADVECTION EXPECT BKN VFR CIGS TO
REDEVELOP BY MID MORNING. GUSTY WEST TO NORTHWEST WINDS WILL
CONTINUE INTO LATE AFTERNOON. AS SURFACE HIGH CENTER REACHES REGION
THIS EVENING WINDS WILL SUBSIDE WITH VFR CONDITIONS.

SURFACE HIGH WILL SLIDE EAST LATER THURSDAY NIGHT WITH WINDS TURNING
NORTHEAST IN ADVANCE OF WARM FRONT ASSOCIATED WITH LOW PRESSURE
MOVING EAST FROM KANSAS FRIDAY. MID DECK WILL OVERSPREAD LATER
THURSDAY NIGHT WITH RESTRICTIONS DEVELOPING FRIDAY IN RAIN AND
CONTINUE INTO SATURDAY AS TRAINING COLD FRONT STALLS ACROSS REGION.
THIS FRONT WILL REMAIN NEARLY STATIONARY INTO MONDAY WITH POSSIBLE
RESTRICTIONS.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Apr 21, 4:23 AM EDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
423 AM EDT THU APR 21 2011

MDZ001-OHZ039-048-049-057>059-068-069-PAZ031-075-076-WVZ003-004-012-
021>023-041-220830-
GARRETT-TUSCARAWAS-COSHOCTON-HARRISON-MUSKINGUM-GUERNSEY-BELMONT-
NOBLE-MONROE-GREENE-FAYETTE-FAYETTE RIDGES-OHIO-MARSHALL-WETZEL-
MARION-MONONGALIA-PRESTON-TUCKER-
423 AM EDT THU APR 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND
NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

RAINFALL, THAT IS EXPECTED FRIDAY THROUGH SUNDAY, MAY BE HEAVY
ENOUGH TO CAUSE FLOODING. CONDITIONS WILL BE MONITORED AND A WATCH
MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ040-041-050-PAZ007>009-013>016-020>023-029-073-074-WVZ001-002-
220830-
CARROLL-COLUMBIANA-JEFFERSON OH-MERCER-VENANGO-FOREST-LAWRENCE-
BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-
WASHINGTON-WESTMORELAND-WESTMORELAND RIDGES-HANCOCK-BROOKE-
423 AM EDT THU APR 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 2:55 PM EDTFlash Flood WatchPBZBelmont, Carroll, Columbiana, Coshocton, Guernsey, Harrison and 5 more53 hr

Nearby

River Flood Warnings in Ohio, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.